Ive lerned alote in the last cupple of days on this site

jimmuel
By jimmuel Latest Reply 2011-07-10 19:50:40 -0500
Started 2011-07-10 12:58:29 -0500

hello to everyone,Im a type 2 diabetic I use inseline an pills,Im feeling dizzy an cramping,really tired today is this normal


6 replies

NavyNerd
NavyNerd 2011-07-10 18:45:22 -0500 Report

what is your sugar level? For me I get that as a fallout after I have had a BS lower than 70, or one higher than 400. I also had an allergic reaction to Lantus, including some of those issues (they had to switch me to Levamir LA)..

If you don't start feeling okay, or can't find teh reason for it, don't be afraid to get help from a doc or ER asap, better safe than sorry.

lmkilday
lmkilday 2011-07-10 15:32:08 -0500 Report

Are you taking Metformin? The label on my prescription indicate your symptoms might be lactic acidosis, something you need to see a doctor about immediately.

Harlen
Harlen 2011-07-10 15:30:33 -0500 Report

Are you on any statins ??????????
They can do that to us I had to swich meds
Best wishes and hope your feeling better soon
Harlen

Next Discussion: Finding a dear friend »